Dissloving hyaluronic acid
I underwent an injection of hyaluronic acid in the upper lip for the first time in my life about a month and a half ago. After the first treatment I was left with lumps and asymmetrical lip, and after two weeks I came for correction treatment and the doctor added more hyaluronic acid in my upper lip and I came out with a lip that is not yet symmetrical and lumps were added. After two days the lip on one side just went down. After seeing the alarming result I immediately asked to come and melt. After three days I went to the doctor he performed a spot dissolving on me I waited 24 hours and two weeks,The dissolving did not work. the lumps remained and the lip remained still curved downwards on one side, as heavy weight on it.
I arrived for another spot dissolving treatment and after that one, even after two weeks my lip still not straighten .
I went to another doctor cause the first one did this to me. And now i did a general dissolving in the whole lip. 24 hours passed and my lip still looks the same . What should I do?
Is my body resistance dissolving? Do I
need to dissolve with a stronger material?
The hyaluronic acid that was injected to my lip called Stylase L
I'm so lost, I had straight lips, i can send pictures
Please help me
It's hard to make recommendations without pictures. Be patient with your doctor and discuss your options. You may need a steroid injection and massage if you have a nodule.